Crossed ladders and Euler’s quartic
Annales mathematicae et informaticae, Tome 36 (2009), pp. 29-41
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2009_36_a2,
author = {A. Bremner and R. H{\o}ibakk and D. Lukkassen},
title = {Crossed ladders and {Euler{\textquoteright}s} quartic},
journal = {Annales mathematicae et informaticae},
pages = {29--41},
year = {2009},
volume = {36},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2009_36_a2/}
}
A. Bremner; R. Høibakk; D. Lukkassen. Crossed ladders and Euler’s quartic. Annales mathematicae et informaticae, Tome 36 (2009), pp. 29-41. http://geodesic.mathdoc.fr/item/AMI_2009_36_a2/